In Stock

Losec Control 20mg Gastro-resistant Tablets

7.75

Losec Control Omeprazole Tablets are used for the short-term treatment of symptoms associated with reflux such as heartburn and acid indigestion.  The presence of Omeprazole reduces the amount of acid produced by the stomach.   Losec Control Omeprazole Tablets treat the symptoms of reflux such as heartburn and acid indigestion….

Description

Losec Control Omeprazole Tablets are used for the short-term treatment of symptoms associated with reflux such as heartburn and acid indigestion.  The presence of Omeprazole reduces the amount of acid produced by the stomach.

Losec Control Omeprazole Tablets treat the symptoms of reflux such as heartburn and acid indigestion. The presence of Omeprazole reduces the amount of acid produced in the stomach. These tablets do not give instant relief; it may take 2-3 days before you feel the effects.

Who can use?

Losec Control Omeprazole Tablets should be used by adults over 18 years only.

How to take?

Adults over 18 years, take one tablet daily, in the morning with water. Swallow tablets whole do not chew.

If you are pregnant or breast-feeding

If you are pregnant or trying to become pregnant, please consult your doctor before purchasing or taking Losec Control Omeprazole Tablets. These tablets should not be taken if you are breastfeeding.

Driving and using machinery.

Losec Control Omeprazole Tablets are not likely to affect your ability to drive or operate machinery however dizziness and visual disturbances may occur. If affected, you should not drive or operate machinery until it passes.

Common side effects (up to 1 in 10 people).

Common side effects include headache, nausea or vomiting, diarrhoea, stomach ache, constipation or wind.

Active Ingredients 

Each tablet 20 mg omeprazole (as magnesium salt) Contains sucrose.

Additional information

Size

14 Tablets, 7 Tablets

Reviews

There are no reviews yet.

Be the first to review “Losec Control 20mg Gastro-resistant Tablets”

Your email address will not be published. Required fields are marked *

Quick Comparison

Losec Control 20mg Gastro-resistant Tablets removeParacetamol 125mg Suppositories - 10 Pack removePanadol Baby Strawberrry 100ml removeTeedex Oral Solution 100ml removeNurofen for Children 60mg Suppositories (3-24 Months) removeParalink 180mg Suppositories remove
NameLosec Control 20mg Gastro-resistant Tablets removeParacetamol 125mg Suppositories - 10 Pack removePanadol Baby Strawberrry 100ml removeTeedex Oral Solution 100ml removeNurofen for Children 60mg Suppositories (3-24 Months) removeParalink 180mg Suppositories remove
ImageLosec Control 20mg Gastro-resistant TabletsParacetamol 125mg Suppositories – 10 PackPanadol Baby Strawberrry 100mlTeedex Oral Solution 100mlNurofen for Children 60mg Suppositories (3-24 Months)Paralink 180mg Suppositories
SKU5391513950209501108016246050001580677075099172033072
Rating
Price7.759.504.998.4511.009.60
Stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stock
Add to cart

Select options

Add to cart

Read more

Read more

Add to cart

Add to cart

DescriptionLosec Control Omeprazole Tablets are used for the short-term treatment of symptoms associated with reflux such as heartburn and acid indigestion.  The presence of Omeprazole reduces the amount of acid produced by the stomach.   Losec Control Omeprazole Tablets treat the symptoms of reflux such as heartburn and acid indigestion....Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years...Teedex is a painkiller for children aged between 2 and 12 years. This raspberry flavoured oral solution contains both paracetamol and diphenhydramine hydrochloride. This medicine is also free from sugar and includes a dosing syringe. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM OF ONE BOTTLE...Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take...
ContentLosec Control Omeprazole Tablets are used for the short-term treatment of symptoms associated with reflux such as heartburn and acid indigestion.  The presence of Omeprazole reduces the amount of acid produced by the stomach. Losec Control Omeprazole Tablets treat the symptoms of reflux such as heartburn and acid indigestion. The presence of Omeprazole reduces the amount of acid produced in the stomach. These tablets do not give instant relief; it may take 2-3 days before you feel the effects. Who can use? Losec Control Omeprazole Tablets should be used by adults over 18 years only. How to take? Adults over 18 years, take one tablet daily, in the morning with water. Swallow tablets whole do not chew. If you are pregnant or breast-feeding If you are pregnant or trying to become pregnant, please consult your doctor before purchasing or taking Losec Control Omeprazole Tablets. These tablets should not be taken if you are breastfeeding. Driving and using machinery. Losec Control Omeprazole Tablets are not likely to affect your ability to drive or operate machinery however dizziness and visual disturbances may occur. If affected, you should not drive or operate machinery until it passes. Common side effects (up to 1 in 10 people). Common side effects include headache, nausea or vomiting, diarrhoea, stomach ache, constipation or wind. Active Ingredients  Each tablet 20 mg omeprazole (as magnesium salt) Contains sucrose.Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Directions: For rectal use only 1 – 3 years (10 – 15kg): 1 Suppository 4 – 6 years (15 – 20kg): 2 Suppositories Please read the patient information leaflet or the link below for further directions of use. Always follow the dosage instructions carefully. Do not give other medications containing paracetamol while using Paralink suppositories.Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml (one 5ml spoonful and one 2.5ml spoonful). Children 4 – 8 years, give 10ml (two 5ml spoonful’s). Children 8 – 10 years, give 15ml (three 5ml spoonful’s). Children 10 – 12 years, give 20ml (four 5ml spoonful’s). Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each 5ml spoonful contains paracetamol 120mg. Other ingredients: Hexacol Carmoisine Supra (E122), Malic Acid, Kelrol F (Xanthan Gum), Maltitol Syrup, Strawberry Flavour L10055, Sorbitol Liquid (Crystallising), Sodium methylparaben (E219), Sodium ethylparaben (E215), Sodium propylparaben (E217), Sorbitol Powder, Citric Acid, Purified Water.Teedex is a painkiller for children aged between 2 and 12 years. This raspberry flavoured oral solution contains both paracetamol and diphenhydramine hydrochloride. This medicine is also free from sugar and includes a dosing syringe. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM OF ONE BOTTLE PER ORDER. Cannot be purchased with Dozol. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 2 – 6 years, give 5-10ml (3 to 4 times daily). Children over 6 years, give 10-20ml (3 times daily). Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of Dozol contains the active ingredient paracetamol 120mg and diphenhydramine hydrochloride 12.5mg. The other ingredients include:propylene glycol, liquid sorbitol (E420), liquid maltitol (E965), ethyl, propyl and methyl parahydroxybenzoates (E214, E216, E218), amaranth red (E123) and raspberry flavour (contains ethanol).Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 months – 1 year (5 – 10 kg), use ½ suppository Children 1 – 3 years (10 – 15kg), use 1 suppository Children 3 - 6 years (15 – 20 kg), use 1 ½ suppositories Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose. DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each Paralink 180mg Suppository contains 180mg of the active ingredient paracetamol. Other ingredients: Hard fat and macrogol stearate.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

14 Tablets, 7 Tablets